# SDR UALA2013011400246

- Difficulty date: January 14, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,091 hours, 8,573 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAILSAFE POSITION.  ACCOMPLISHED GROUND TEST ENGINE ACTUATOR AND PASSED.
